On Three Problems For Sequences.

D. Landers; L. Rogge

Manuscripta mathematica (1975)

  • Volume: 17, page 221-226
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Landers, D., and Rogge, L.. "On Three Problems For Sequences.." Manuscripta mathematica 17 (1975): 221-226. <http://eudml.org/doc/154366>.

author = {Landers, D., Rogge, L.},
journal = {Manuscripta mathematica},
pages = {221-226},
title = {On Three Problems For Sequences.},
url = {http://eudml.org/doc/154366},
volume = {17},
year = {1975},

AU - Landers, D.
AU - Rogge, L.
TI - On Three Problems For Sequences.
JO - Manuscripta mathematica
PY - 1975
VL - 17
SP - 221
EP - 226
UR - http://eudml.org/doc/154366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.